MAUDE Adverse Event Report: HEALTHIUM MEDTECH PVT. LTD. RELI REDIGUT CHROMIC SUTURE; CHROMIC GUT SUTURE

HEALTHIUM MEDTECH PVT. LTD. RELI REDIGUT CHROMIC SUTURE; CHROMIC GUT SUTURE
Catalog Number GC6354-BRC
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an oral surgery, the suture needle detached from the suture.The needle was reported to have detached from several sutures used by the clinician.There was no harm caused to the patient in these instances and the needle was retrieved without issue.

Brand Name
RELI REDIGUT CHROMIC SUTURE
Common Device Name
CHROMIC GUT SUTURE
Manufacturer (Section D)
HEALTHIUM MEDTECH PVT. LTD.
472 d, 13th cross, 4th phase
peenya industrial area
bangalore, karnataka 56005 8
IN  560058
MDR Report Key8292961
Report Number1058382-2019-00001
Device Sequence Number2141763
Product Code GAL
UDI-Device Identifier00386120005379
UDI-Public00386120005379
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2019
Report Date (Section F) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Catalogue NumberGC6354-BRC
Device Lot NumberMY80710
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2019
Event Location Other
Date Report to Manufacturer01/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/31/2019